# SDR 2010FA0000075

- Difficulty date: January 27, 2010
- Submitted: January 27, 2010
- Operation: General aviation
- Aircraft: N822F
- Make and model: Robsin R44RAVENII
- Aircraft serial: 10860
- Aircraft time: 850 hours, 1,150 cycles
- Engine: Lyc IO540AE1A5
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Motor
- Part number: C8187B
- Part serial: 113554
- Condition: Burned Out
- Location: Hyd Pump
- Part time: 850 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AUX PUMP LIGHT ILLUMINATED AFTER PICK UP. PUMP MOTOR DEFECTIVE, WILL NOT TURN WHEN POWER APPLIED.
